# SDR DALA2024011400563

- Difficulty date: January 11, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 74,148 hours, 34,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 DISC: BATHTUB FITTING ON FR.68 LOWER L/H SIDE, FOUND GOUGED DURRING INSPECTION. REF BY AIRBORNE/PEMCO NR.14821.0068. C/A: REMOVED AND REPLACED BATHTUB FITTING ON FR 68 LOWER L/H SIDE (#1 DOOR STOP AREA) AIW A320 SRM 53-41-12-300-011. SEALANT P/N PS870B1-2 P/O 0961069 EXP 31JUL2024 JOB COMPLETED. (LP: 0149978)
